MathSciNet Relay Station
MathSciNet bibliographic data
MR631087 53C55 (32C10)
Howard, Alan; Smyth, Brian; Wu, H. On compact Kähler manifolds of nonnegative bisectional curvature. I. Acta Math. 147 (1981), no. 1-2, 51–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement